# SDR WX0A070659

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365859
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL CORNERS CRACKED PUT PANEL B11 STA 927 TO STA 1003 LBL 23 TO LBL 44.  FABRICATED A REPLACEMENT PANEL IAW MD80 SRM 53-05.
